# SDR AALA202504116629

- Difficulty date: March 23, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,658 hours, 30,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BRACKET ON PRESSURE BULKHEAD AFT FACE LOWER LEFT HAND AREA AT FR 46 IN THE AFT CARGO COMPARTMENT. REPLACED BRACKET PER SRM 51-42-11.
